# SDR SWIA201332964

- Difficulty date: March 8, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 26,108 hours, 22,135 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ACTUATOR PREVENTED OPENING THE DOOR.  (FLT 6393)  CYCLED DOOR ASSIST SWITCH AND ADJUSTED SWITCH GUARD, DOOR ASSIST OPERATES NORMAL.
